Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Network-based robust passive control for fuzzy systems with randomly occurring uncertainties
Author: Wu, Z.G.
Shi, P.
Su, H.
Chu, J.
Citation: IEEE Transactions on Fuzzy Systems, 2013; 21(5):966-971
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 1063-6706
Statement of
Zheng-Guang Wu, Peng Shi, Hongye Su, and Jian Chu
Abstract: This paper investigates the problem of robust passive control for networked fuzzy systems, where randomly occurring uncertainties, variable sampling intervals, and constant network-induced delay are taken into account. A discontinuous Lyapunov functional is introduced for the closed-loop systems, which takes full advantage of the sawtooth structure of the time-varying interval delay induced by sample-and-hold and signal transmission. A sufficient condition is proposed to ensure the closed-loop system to be robustly stochastically passive. Then, the problem of robust passive control is solved. Two examples are utilized to illustrate the advantages and effectiveness of the results that are proposed in this paper.
Keywords: Fuzzy systems; networked control systems (NCSs); passive control; randomly occurring uncertainties (ROUs)
Rights: © 2013 IEEE
RMID: 0020132119
DOI: 10.1109/TFUZZ.2012.2234465
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.